2017 Oct. 31 – Up to 150 mcg/day

I had a dosage increase yesterday.  The was in response to a significant increase in spasticity in the last two weeks.  Friday night left me a “Tin Man.”  I was completely stiff.  My left cheek was in spasm for over an hour at one time.  I began loosing coordination in my gait and my fingers.

I had a major spasm yesterday for the first time since the “reset.”  My shoulders and biceps were strained.

Overnight, I slept hard.  I woke up a few times, due to the fact that every time I would adjust my sleeping position, my joints popping would wake me up.  This is a good sign as when my muscles are too tight, my joints do not pop.

I am sore and fatigued this morning, but I’m functional.

In yesterday’s appointment is was discussed that I was at the height of my abilities at about 250 mcg/day prior to the reset.  This could be our new target dosage.  The doctor also suspects that several thing collided in my body at once causing the collapse.

I am happy to have a neurologist that makes me feel like I am his special project.  It is comforting in this journey.

Thanks and God Bless,

Jay C. Theriot